The numerical solution of the autonomous Cauchy problem with an algebraic relation between the phase variables
Kulikov, Gennady Yu
Computational Mathematics and Mathematical Physic, 33(4) (1993), 477-492
Two combined methods for the numerical solution of the autonomous Cauchy problem with algebraic constraints on the phase variables are presented. A theorem on the convergence and accuracy of the resulting approximate solutions is formulated and proved. Specific examples of calculations with the proposed algorithms are presented.